# SDR C77A20130627015

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410204
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,682 hours, 8,927 cycles
- Component: Thrust Reverser
- Component part number: 15G0003014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER  DRAIN MAST SEAL IS TORN.  REPLACED LWR SEALS BY INCORPORATION OF SB 78-0050 R01 IAW EO E17X-7800-002.2, REV IR.
